# SDR CA010511033

- Difficulty date: April 17, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 23,248 hours
- Engine: Rroyce DART5342
- System (JASC): 3242 · Brake
- Part: Liner
- Condition: Dislodged
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING NR 1 WHEEL ASSEMBLY TIRE WENT FLAT. WHEN CHANGING MAINWHEEL ASSEMBLY FOUND BRAKE ASSY IN THE LOCKED POSITION. BRAKE ASSY HAD 87.8 HOURS AND 110 LANDINGS SINCE REPAIR. BRAKE AND WHEEL ASSEMBLY WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE. NOTE: BRAKE LININGS WERE FOUND DISLODGED AND HOUSING DAMAGED WHEN UNIT INSPECTED.
